MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028446
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).One unit of catalog number a-7000-08lf (pe adult-ped wet lf 6/cs) lot 74e2200981 was received for analysis.Sample was received in its original packaging sealed.This is a representative sample with lot 74e2200981.After functional inspection the o-ring p/n 154589 was inspected and na dimensional inspection was not performed as part of this complaint investigation.No damages were observed.The tubing with the ats connector (p/n 152753) was disconnected from pe unit.One side of tubing was connected to a source of air (nlc09684 due:22-sep-23) and the other side was clamped.The ats connector was immerse into the water and no bubbles were observed that can confirmed a leak.The device history record of batch number 74e2200981 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.No corrective action can be established since no problem found on sample.Customer complaint cannot be confirmed since no problem was found on sample.
 
Event or Problem Description
Air leak at the quick disconnect feature on the patient tubing.
 
Additional Manufacturer Narrative
Qn#(b)(4).One unit of catalog number a-7000-08lf (pe adult-ped wet lf 6/cs) lot 74e2200981 was received for analysis.Sample was received in its original packaging sealed.This is a representative sample with lot 74e2200981.After functional inspection the o-ring was inspected , and a dimensional inspection was not performed as part of this complaint investigation.No damages were observed.The tubing with the ats connector was disconnected from pe unit.One side of tubing was connected to a source of air and the other side was clamped.The ats connector was immerse into the water and no bubbles were observed that can confirmed a leak.The device history record has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.No corrective action can be established since no problem found on sample.Customer complaint cannot be confirmed since no problem was found on sample.
 
Event or Problem Description
Air leak at the quick disconnect feature on the patient tubing.

Brand Name
PE ADULT-PED WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15218681
Report Number3004365956-2022-00057
Device Sequence Number17595386
Product Code KDQ
UDI-Device Identifier34026704631279
UDI-Public34026704631279
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model NumberIPN028446
Device Catalogue NumberA-7000-08LF
Device Lot Number74E2200981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown